# SDR ZW0A0303403

- Difficulty date: March 23, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 12,141 hours, 6,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE AT THE FIRST ROW, ROW 8, ROW 20 TO 26, AND ROW 31.  REPLACED LAMP P/N 7732 AT FIRST ROW, REINSTALLED LAMP AT ROW 8, RESEATED BATTERY ROW 20 TO 26, AND REINSTALLED LAMP AT ROW 31.  CHECK-C 12-23-2002 STL.
